EconPapers    
Economics at your fingertips  
 

Generalized Hyers-Ulam Stability of Quadratic Functional Inequality

Hark-Mahn Kim, Kil-Woung Jun and Eunyoung Son

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We establish the general solution of the functional inequality and then investigate the generalized Hyers-Ulam stability of this inequality in Banach spaces and in non-Archimedean Banach spaces.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/564923.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/564923.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:564923

DOI: 10.1155/2013/564923

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:564923